# SDR DALA2025072305541

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 76,737 hours, 29,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1094749) FUSELAGE / STRINGERS / S-14L AND S-14R, FS 663.75 / SPLICES FOR ACCESS TO PICKLE FORK FITTING. ASSOCIATED ER/A 14-627733 ADDED FOR AC 3750.
